MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplement report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q ceiling unit.During an emergency patient procedure, no x-ray was available and the user was unable to get any images.The patient was moved and the procedure was successfully completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed by our experts.Analysis of the provided log files showed that the x-ray exposure was still possible; however, the images appeared dark or could not be visualized by the user due to the actual x-ray parameters being lower than the originally set values.Further investigation revealed that the detector dose value was fixed, which was not consistent with the expected values.This resulted in miscalculation, with the water value becoming negative.This behavior persisted for subsequent x-ray exposures, even after registering a new patient and performing a system restart.The digital image processing pipeline (dipp), a sub-component of real-time controller (rtc), did not report any errors.Based on the available logs, it could not be determined why dipp was reporting a high and fixed dose.A siemens customer service engineer visited the medical facility but the exact root cause of the reported issue could not be determined, as the issue was not reproducible and occurred only once.At the time of the event, the customer performed only a system restart, which did not resolve the issue.However, a complete power cycle was not performed at that time.The restart did not reboot rtc, as its power supply remained on.On the following day, a complete power cycle (system power off and on) was performed.After the power cycle, the system operation returned to normal.The root cause of the non-conformity could not be determined as it was a single event, and no further issues were reported.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24257681
Report Number3004977335-2026-00015
Device Sequence Number8346278
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public(01)04056869009988
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown